# SDR USAA950581

- Difficulty date: June 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N931VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47188
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 5911415407
- Condition: Cracked
- Location: Bs 756
- Part time: 65,509 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IND - DURING BX CHECK VISIT AND SCHEDULED PRODUCTION CONTROL ITEM USAIR EO NR 5388D292F EDDY CURRENT INSPECTION OF EXTERNAL FUSELAGE SKIN FOUND A CRACK IN LONGERON NR 3R STATION 756.  REMOVED CRACKED SECTION OF LONGERON AND ACCOMPLISHED SPLICE REPAIR PER SRM 53-02 FIG NR 2.  (M)
